# SDR DL764070748

- Difficulty date: June 18, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 23,647 hours, 7,530 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156701
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MAIN AND TOTAL FUEL QTY BLANKED AFTER ENGINE START.  MTC IN PROGRESS.  TRANSFERRED TO TIMCO OP 6002 AT HMV1, REPLACED RT MAIN FUEL T HARNESS IAW B767 MM 28-41-09.  PERFORMED FUEL QUANTITY BITE CH IAW B767 MM 28-41-00-715-001.  OPS CHECK GOOD.  PERFORMED 1  2 ENGINE START IAW B767-400 PREFLIGHT CHECKLIST.  NO DEFECTS   NOTED.
